# SDR USAA060778

- Difficulty date: June 6, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- Aircraft time: 68,080 hours, 68,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION AT FS 1470 RBL 25.  REMOVED PREVIOUSLY INSTALLED REPAIR ANGLES, DRILLED NEW REPAIR ANGLE & INSTALLED PER SRM 53-00-53.  DEFECT SIZE:  1" X 2".
